# SDR DALA2020040602199

- Difficulty date: April 2, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 33,254 hours, 17,745 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Backed Out
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 3162, L/P 7207683) AFT O/B LAV EMERGENCY LIGHT INOP. CORRECTIVE ACTION: FOUND PUSH BACK PIN AT CANNON PLUG 7216VC PIN. REINSERTED PIN OP'S CHECK NORMAL PER A319 AWM 33-51.
